Newsletter

RHUMARINE-N+D Cp

B / 24Cp / 2BL
$4.20

COMPOSITION:
Yellow tablet (for the day)
- Paracetamol (INN) 500 mg
- Pseudoephedrine HCl 30 mg
- Dextromethorphan Hydrobromide 15 mg
Blue tablet (overnight)
- Paracetamol 500 mg
- Pseudoephedrine HCl 30 mg
- Chlorpheniramine Maleate 2 mg

INDICATIONS:
The stock has Rhumarine: anti-allergic, antitussive, décongestionante, analgesic and antipyretic.
It can relieve the symptoms of flu and sinusitis.
Yellow tablet for the day that does not cause drowsiness temporarily relieves: nasal congation, runny nose, headache, pain and fever.

CONTRAINDICATIONS:
• Patients who are in the process of dealing with anti-depressants or before ten days after cessation of treatment.
• Pregnancy and lactation.

WARNINGS AND PRECAUTIONS:
• Use with caution in patients with hypertension.
• The blue pill for the night can cause drowsiness. Consequently, care must be taken for drivers véhécules and machine users.
• Avoid taking alcohol during treatment.

SIDE EFFECTS:
       • It can cause nausea, vomiting or gastrointestinal disorder, rash, hematologic response.

DOSAGE AND DIRECTIONS FOR USE:
- Adults and children over 12 years:
• yellow tablet for the day: 1 to 2 tablets in the morning, noon and afternoon.
• blue tablet for the night: 1 to 2 tablets before bed.

Store at a temperature below 30.degree.

 

Registration no.: 05L-192